# SDR SIMA20221026001

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N260NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000699
- Aircraft time: 12,821 hours, 8,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070023001
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT BASE BROKEN.-C/A-REMOVED AND REPLACED AFT F/A EMERGENCY FLASHLIGHT BASE IAW ERJ 175 AMM 33-51-01. FLASHLIGHT CHECKS GOOD.
